MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. ATTUNE CR FEM TRIAL SZ 9 RT; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. ATTUNE CR FEM TRIAL SZ 9 RT; KNEE INSTRUMENT/TRIAL
Catalog Number 254500709
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had total knee replacement.There is damage to the plastic trial femur.Damage to upper outer surface according to hospital.Likely from saw blade when cutting the patella.
 
Additional Manufacturer Narrative
Additional narrative: report is being rejected; as it was reported in error.

Brand Name
ATTUNE CR FEM TRIAL SZ 9 RT
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6664918
Report Number1818910-2017-20011
Device Sequence Number19303482
Product Code JWH
UDI-Device Identifier10603295133810
UDI-Public10603295133810
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500709
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer07/14/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1